# SDR 2024FA0000971

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: General aviation
- Aircraft: N836QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000081
- Aircraft time: 2,376 hours, 1,405 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Eroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF COMM. ANTENNA LEADING EDGE EROSION.
